Have Medical Questions? Ask a Doctor Online!
The Dr has put me on a type of medicine like lyrica. It did not work. I do not believe that I have burning mouth syndrome. I have read up on this and I really believe that is has to be something else. The surgeon removed a large piece of tissue that had been pressing against my nerve. It relieved the pain, but now I am back to the burning. I came home today from a business trip. Last night in the hotel room, I used the fitness room. I ran on the treadmill for about 25 minutes. When I returned to my room, my stomach felt like it was burning and my mouth was like a raging fire. Do any of these symptoms sound like it could be something? I was also prescribed, this past Tuesday, with a steroid. I started taking 14 pills the first day and then decrease 1 pill each day. The dentist told me my gums were inflamed, which is the possible cause of the burning. I've taken them for 4 days now and the pain is getting worse. I also noticed earlier, under my top lip, my skin was white and thick. It peeled right off. I am just so tired of dealing with this pain. I of course will not be using a bullet, I'm just expressing the amount of pain I am in and I know that it, of course, would help it.
Thank you for any response.